# SDR JBZA201804020001

- Difficulty date: March 29, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N31RX
- Make and model: Urocop EC 135 P2
- Aircraft serial: 1087
- Aircraft time: 2,652 hours, 7,664 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Stage of operation: AA
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FIRE WARNING BELL, WITH NO WARNING LIGHT DURING FLIGHT.  THE FIRE WARNING BELL SOUNDED MULTIPLE TIMES AT SEEMINGLY RANDOM INTERVALS AND DURATIONS THE BELL WAS NOT ASSOCIATED WITH A FIRE WARNING LIGHT, SO THE FLIGHT WAS ABORTED AND THE AIRCRAFT RETURNED TO BASE WITH NO FURTHER INCIDENT.
